Eine Idealstruktur Banachscher Operatoralgebren.

Bernhard Gramsch

Journal für die reine und angewandte Mathematik (1967)

  • Volume: 225, page 97-115
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Gramsch, Bernhard. "Eine Idealstruktur Banachscher Operatoralgebren.." Journal für die reine und angewandte Mathematik 225 (1967): 97-115. <http://eudml.org/doc/150777>.

author = {Gramsch, Bernhard},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {functional analysis},
pages = {97-115},
title = {Eine Idealstruktur Banachscher Operatoralgebren.},
url = {http://eudml.org/doc/150777},
volume = {225},
year = {1967},

AU - Gramsch, Bernhard
TI - Eine Idealstruktur Banachscher Operatoralgebren.
JO - Journal für die reine und angewandte Mathematik
PY - 1967
VL - 225
SP - 97
EP - 115
KW - functional analysis
UR - http://eudml.org/doc/150777
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.